Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 92, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Characterization of dilatations which are expressible as a product of three transvections or three reflections
Dragomir Ž. Đoković.
Proc. Amer. Math. Soc. 92 (1984), 315-319
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 759641
Excess linear series on an algebraic curve
William Fulton, Joe Harris and Robert Lazarsfeld.
Proc. Amer. Math. Soc. 92 (1984), 320-322
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 759642
Noetherian rings with free additive groups
John D. O’Neill.
Proc. Amer. Math. Soc. 92 (1984), 323-324
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 759643
Maximal $p$-locals
Geoffrey R. Robinson.
Proc. Amer. Math. Soc. 92 (1984), 325-326
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 759644
On the nilpotency index of the radical of a group algebra. VIII
Kaoru Motose.
Proc. Amer. Math. Soc. 92 (1984), 327-328
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 759645
A new proof of the Ran-Matsusaka criterion for Jacobians
Alberto Collino.
Proc. Amer. Math. Soc. 92 (1984), 329-331
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 759646
Combinatorial examples in universal coalgebra. III
Robert C. Davis.
Proc. Amer. Math. Soc. 92 (1984), 332-334
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 759647
Differential basis and $p$-basis of a regular local ring
Tetsuzo Kimura and Hiroshi Niitsuma.
Proc. Amer. Math. Soc. 92 (1984), 335-338
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 759648
Some remarks on locally nilpotent groups of finite rank
Howard Smith.
Proc. Amer. Math. Soc. 92 (1984), 339-341
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 759649
On integral inequalities associated with a linear operator equation
M. B. Subrahmanyam.
Proc. Amer. Math. Soc. 92 (1984), 342-346
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 759650
Properties of the Fourier algebra that are equivalent to amenability
Viktor Losert.
Proc. Amer. Math. Soc. 92 (1984), 347-354
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 759651
Noncontractive uniformly Lipshitzian semigroups in Hilbert space
Daryl Tingley.
Proc. Amer. Math. Soc. 92 (1984), 355-361
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 759652
The Vitali-Hahn-Saks theorem for Boolean algebras with the subsequential interpolation property
Francisco José Freniche.
Proc. Amer. Math. Soc. 92 (1984), 362-366
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 759653
On existence of oscillatory solutions for a second order sublinear differential equation
James S. W. Wong.
Proc. Amer. Math. Soc. 92 (1984), 367-371
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 759654
Functionals of rational type over the class $S$
Louis Brickman.
Proc. Amer. Math. Soc. 92 (1984), 372-376
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 759655
Regularity of Banach algebras generated by analytic semigroups satisfying some growth conditions
J. Esterle and J. E. Galé.
Proc. Amer. Math. Soc. 92 (1984), 377-380
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 759656
A resonance problem in which the nonlinearity may grow linearly
Shair Ahmad.
Proc. Amer. Math. Soc. 92 (1984), 381-384
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 759657
An integral formula for multidimensional evolution equations
E. C. Svendsen.
Proc. Amer. Math. Soc. 92 (1984), 385-390
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 759658
A short proof of the Cima-Wogen $L(f)=circle$ theorem
José A. Antonino and Salvador Romaguera.
Proc. Amer. Math. Soc. 92 (1984), 391-392
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 759659
A family of polynomials with concyclic zeros. II
Ronald J. Evans and Kenneth B. Stolarsky.
Proc. Amer. Math. Soc. 92 (1984), 393-396
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 759660
A note on the “hyperbolic” Bochner-Riesz means
Anthony Carbery.
Proc. Amer. Math. Soc. 92 (1984), 397-400
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 759661
Distribution of alternation points in uniform polynomial approximation
G. G. Lorentz.
Proc. Amer. Math. Soc. 92 (1984), 401-403
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 759662
Double commutants of operators quasisimilar to normal operators
Katsutoshi Takahashi.
Proc. Amer. Math. Soc. 92 (1984), 404-406
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 759663
An integral inequality for the disc multiplier
A. Córdoba.
Proc. Amer. Math. Soc. 92 (1984), 407-408
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 759664
Counterexamples to several problems concerning $G_{𝛿}$-embeddings
N. Ghoussoub and B. Maurey.
Proc. Amer. Math. Soc. 92 (1984), 409-412
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 759665
A simple evaluation of Askey and Wilson’s $q$-beta integral
Mizan Rahman.
Proc. Amer. Math. Soc. 92 (1984), 413-417
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 759666
Approximation theorems for zero-sum nonstationary stochastic games
Andrzej S. Nowak.
Proc. Amer. Math. Soc. 92 (1984), 418-424
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 759667
Error estimates for finite difference approximations to hyperbolic equations for large time
William Layton.
Proc. Amer. Math. Soc. 92 (1984), 425-431
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 759668
On differentiability of Peano type functions. III
Jacek Cichoń and Michał Morayne.
Proc. Amer. Math. Soc. 92 (1984), 432-438
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 759669
Finitely additive measures on $N$ and the additive property
Alan H. Mekler.
Proc. Amer. Math. Soc. 92 (1984), 439-444
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 759670
Un résultat d’uniformisation borélienne
Gabriel Debs.
Proc. Amer. Math. Soc. 92 (1984), 445-448
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 759671
Homeomorphism groups and homogeneous spaces
Jan van Mill.
Proc. Amer. Math. Soc. 92 (1984), 449-454
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 759672
PMEA and first countable, countably paracompact spaces
Dennis K. Burke.
Proc. Amer. Math. Soc. 92 (1984), 455-460
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 759673
A vanishing theorem for open orbits on complex flag manifolds
Wilfried Schmid and Joseph A. Wolf.
Proc. Amer. Math. Soc. 92 (1984), 461-464
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 759674
Products of closed images of CW-complexes and $k$-spaces
Yoshio Tanaka and Hao Xuan Zhou.
Proc. Amer. Math. Soc. 92 (1984), 465-469
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 759675
Sequential coreflections of stratifiable spaces
L. Foged.
Proc. Amer. Math. Soc. 92 (1984), 470-472
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 759676